# SDR 96ZZZX94

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6908M
- Make and model: Cessna 207A
- Aircraft serial: 2070672
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: C3010020108
- Condition: Malfunction
- Location: Flap Actuator
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN THE PILOT SELECTS FLAPS DOWN FROM 20 DEGREES TO 30 DEGREES ABOVE 90 KNOTS I.A.S., THE FLAP CIRCUIT BREAKER WOULD OPEN.  AT AIRSPEEDS BELOW 90 KNOTS WHEN FLAPS WERE AGAIN SELECTED DOWN FROM 20 DEGREES - 30 DEGREES, THE FLAPS WOULD FUNCTION NORMALLY.  NO VISUAL DEFECTS WERE FOUND IN THE CIRCUIT WIRING OR COMPONENTS.  THE FLAP ACTUATOR MOTOR WAS REPLACED WITH A NEW UNIT AND AIRCRAFT WAS TEST FLOWN SATISFACTORILY.
